# SDR CA000714019

- Difficulty date: June 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,752 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3214006030
- Condition: Seized
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE NR 2 ENGINE REVERSER FAULT MESSAGE, ENGINE SHUT DOWN ON APPROACH PER QUICK REFERENCE HANDBOOK PROCEDURE.FOUND LEFT HAND UPPER REVERSER DOOR DEPLOY SWITCH ASSEMBLY SEIZED.SWITCH ASSEMBLY RELEASED AND LUBRICATED. OPERATION CHECKED NORMAL.
